Get Your Dog Care Questions Answered by Experts
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
I am so sorry to hear about your girl's condition. This treatment is unavoidable but long term steroid use will affect all of her organs and can cause other issues. Since she is becoming unresponsive, the best thing you can do for your gal is have your vet run blood work to determine if there has been widespread organ damage that is now causing her this distress. If there is evidence of organ failure, then you will have to make a choice on what will be best for your precious old friend and ease her suffering. If there is not evidence that her organs have been compromised, then further investigation may be warranted. It is best to get all the information you can so that you can make the right decision for your sweet girl.Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****
A lot can happen in 2 weeks with this disease and the long term steroids that has been increased. I would still tend to redo the blood work since something is causing this non responsive condition that you are seeing. If she continues, this way, this is not a good sign and not much else can be done...I am so sorry. Just get more information so you can do what is best for your sweet old friend.
Good for you....i know this is hard but this is all you can do... Hang in there!! I know you love little LD and you will do what is best for her.